Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
ITP/low platelets/tingling
Posted by: Tan
Date: October 6, 1999 4:54 PM

I was recently diagnosed with ITP. While my platelets are slowly going up, I am experiencing tingling in my arms and legs. My doctors do not know what is causing this since it is not a system of ITP. I am being dismissed as though I am crazy. I currently am not on steroids, so that is not the problem.

ITP/low platelets/tingling
Posted by: Ron Kennedy, MD
Date: October 15, 1999 6:50 AM

To me it seems reasonable that an increasing platelet count could impair circulation and make it sluggish, including the blood supply to the afferent nerves from the arms and legs. This could, in turn, account for numbness and tingling. The alternative is that you have an independent condition which causes this problem such as arteriosclerosis. Use the Symptom Correlation function to the left and see what comes up.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(313 words)